# SDR O2G2004F00007

- Difficulty date: October 26, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- Engine: Ge CF34*
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: CTL92E
- Part serial: INZBW
- Condition: Failed
- Location: Atc Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER CONTROL PANEL INTERMITTENTLY INOPERATIVE.  REMOVED AND REPLACED TRANSPONDER CONTROL PANEL.
